# SDR SWIA202053615

- Difficulty date: September 3, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 36,982 hours, 26,855 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRG 20L ATTACH CLIP AT FS 1015.00.  C-CHECK RO 10/22/2020.  REMOVED CORRODED CLIP FROM STR 20L AT FS 1015 AND REPLACED WITH NEW REFERENCING DWG AND CRJ 700 SRM.  COMPLIED WITH SKYWEST TASK CARD.  COMPLETED SKYWEST FORM M-337.
